Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

depo shot and irregular periods

Im on the birth control depo shot i have irregular periods i had sex and used a condom wen i notice the condm riped and he came in me could i still get pregnant?
3 Responses
Avatar universal
I have been on depo provera before... I believe that you are not suppose to get periods at all??... It may be spotting which could be an indicator of pregnancy... buuuut then again if you are birth control it makes it unlikely....
1194973 tn?1385507504
Irregular bleeding is actually a common side effect. Anyways. The shot is supposed to be 97-99% effective, and since you were also using a condom (even though it broke) the chances are unlikely that you will get pregnant.
Avatar universal
i doubt your pregnant, you dont need any precaution like the pill, irregular bleeding is a very common side effect, i get this constantly now im not having it again it annoys me so much
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.